# SDR IPXA2022062083268

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,692 hours, 13,846 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Floor Mat
- Part number: F6237040005800
- Part serial: UH1807
- Condition: Dented
- Location: Fwd Outer Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AAFT BULK CARGO DOOR OUTER SKIN DENTREPAIRED DAMAGED SKIN IAW E.O. A300-5230-83932-B
